*SCARED* My mom has diabetic neuropathy and her new doc put her on methadone, but she is exhausted, normal?
My mom has have diabetes since she was a kid. Gradually the neuropathy pain is getting worse and worse. Morphine didn't touch the strain and her new doc just put her on Methadone. She doesn't come across like herself. We used to talk for hours on the phone and in a minute we talk for about 10 min every couple of days. She go back to the doc about 5 days ago and told the doc that it isn't helping beside the pain and it makes her really tired. He upped the dose and sent her home. She is too tired to do anything and she seem out of it. I am scared of the medicine and I grain like I am losing her. She is not herself at all. Will this eventually wear bad or have I lost my mom for good? (She have been on it about 2 weeks now)
Answer: It is relatively normal. Use of Such Narcotics may exhaust the patient. You may try some alternate for smaller amount exhaustion for details you can visit http://www.helpondiabetes.com.
This doesnt nouns good.
I dont know enough to help out you but I would suggest going on site Like Dr Mercola & Dr WC Wright.
They have forums & many those who suffer telling of their experiences.
The Drs are not ones that rush into medication but would suggset those that are safe.
You are so lovely to thought about Mums health.
For myself, I'm a believer within Reflexology. I am much older & dont get sick..
Get another view quick! Lyrica is another drug for neuropathy, maybe she can alter? to much narcotic will kill her. Yes, this is normal.
Narcotics- and the approaching , make people highly tired.